MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference (b)(4).According to complaint, the customer complains about a white screen during sample measurement by using abl800 (serial number (b)(6) flexq module and abortion of sample.An operator placed a sample into flexq module and logged off.During sample measurement of above-mentioned sample another operator put a further sample into flexq module followed by entry of patient data.After entry of patient data, the analyzer screen turns white, but analyzer unit (au) continued working.After completion of au activities, the operator restarted the analyzer.The running measurement was aborted but the analyzer worked without problems and as intended after restart.No adverse event or serious injury were identified.
 
Additional Manufacturer Narrative
This complaint occured on 18oct2023 and was re-opened on 09oct2025 in an internal quality review and reassessed in relation to a capa (capa-01335).It is now deemed reportable.
 
Additional Manufacturer Narrative
The radiometer investigations have concluded that the problem was solved after re-installing the operational system (os) and software (sw).

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
bernarda radoncic
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23356881
Report Number3002807968-2025-00127
Device Sequence Number21038742
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2819N011
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown